Previous |  Up |  Next


Title: A remark on a paper by Bhattacharya and Leonetti (English)
Author: D'Ottavio, Anna
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 36
Issue: 3
Year: 1995
Pages: 489-491
Category: math
Summary: We prove higher integrability for the gradient of bounded minimizers of some variational integrals with anisotropic growth. (English)
Keyword: regularity
Keyword: minimizers
Keyword: variational integrals
Keyword: anisotropic growth
MSC: 35J35
MSC: 35J60
MSC: 49N60
idZBL: Zbl 0834.49017
idMR: MR1364489
Date available: 2009-01-08T18:19:34Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Bhattacharya T., Leonetti F.: Some remarks on the regularity of minimizers of integrals with anisotropic growth.Comment. Math. Univ. Carolinae 34 (1993), 597-611. Zbl 0794.49034, MR 1263791
Reference: [2] Fusco N., Sbordone C.: Local boundedness of minimizers in a limit case.Manuscripta Math. 69 (1990), 19-25. Zbl 0722.49012, MR 1070292
Reference: [3] Fusco N., Sbordone C.: Some remarks on the regularity of minima of anisotropic integrals.Comm. P.D.E. 18 (1993), 153-167. Zbl 0795.49025, MR 1211728
Reference: [4] Moscariello G., Nania L.: Hölder continuity of minimizers of functionals with non standard growth conditions.Ricerche di Matematica 40 (1991), 259-273. Zbl 0773.49019, MR 1194158


Files Size Format View
CommentatMathUnivCarolRetro_36-1995-3_10.pdf 159.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo